# SDR CALA2017071402210

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T823617
- Condition: Corroded
- Location: Bs 583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 583, RBL 33 FLOOR SUPPORT FOUND CORRODED.  REPLACED IAW SRM 51-10-02, AND SRM 51-40-02.
